# SDR 97ZZZX1627

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GE Aviation Systems LLC, repair station MS1R333K
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing Race
- Part number: 213E
- Condition: Broken
- Location: Ball Track
- Part time: 19,721 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEAR DOWN FOR OVERHAUL OF PROPELLER, NOTED THAT 2 EACH SMALL BEARING RACES WERE BROKEN IN BALL TRACK.  ALSO, ALL 4 BLADE BEARING ASSEMBLIES OF PROPELLER HAVE HEAVY/SEVERE CORROSION.  PROPELLER HAD BEEN REMOVED FOR ROUTINE OVERHAUL. A/C REG NR UNKNOWN.
